# SDR FF6R103598

- Difficulty date: October 9, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N105TV
- Make and model: Snias AS350B1
- Aircraft serial: 2279
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Magnetic Seal
- Part number: 770441
- Condition: Leaking
- Location: Tail Rotor
- Part time: 115 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR MAGNETIC SEAL LEAKING, PART TT 115.2.
